# SDR ANCF2019F00095

- Difficulty date: October 24, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 11,276 hours, 8,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKING DURING FLIGHT + CLAMP. RIGHT WINDSHIELD MUST BE REPLACED. AIRCRAFT RETURNS FROM FLIGHT TO BOG BY WINDOW SIDE CAPTAIN WITH CRACK ANTI ICE R WINDSHIELD.
